Please use this identifier to cite or link to this item:
Title: О многоместных операциях на декартовых степенях
Authors: Гальмак, А. М.
Keywords: математика
Issue Date: 2008
Publisher: Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова
Citation: Гальмак, А. М. О многоместных операциях на декартовых степенях / А. М. Гальмак // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2008. – № 2–3 (30). – С. 134–139
Appears in Collections:№ 2–3 (30)

Files in This Item:
File Description SizeFormat 
5084n.pdf200,66 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.